Advertisement

Inventiones mathematicae

, Volume 54, Issue 2, pp 103–177 | Cite as

Isotopie de formes fermées en dimension trois

  • François Laudenbach
  • Samuel Blank
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. [C1] Cerf, J.: Sur les difféomorphismes de la sphère de dimension trois (Γ4 = 0), Lect. Notes in Math. 53, Berlin-Heidelberg-New York: Springer-Verlag 1968Google Scholar
  2. [C2] Cerf, J.: La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Pub. Math. I.H.E.S.39, 5–173 (1977)Google Scholar
  3. [Cu] Curley, D.: Non-singular extensions of Morse functions, Topology16, 89–97 (1977)CrossRefGoogle Scholar
  4. [E1] Epstein, D.: Projective planes in 3-manifolds, Proc. London Math. Soc. (3)11, 469–484 (1961)Google Scholar
  5. [F2] Epstein, D.: Curves on 2-manifolds and isotopies. Acta Math.115, 83–107 (1966)Google Scholar
  6. [Gr] Gramain, A.: Sur le type d'homotopie du groupe des difféomorphismes d'une surface compacte, Ann. Sc. E.N.S.6, 53–66 (1973)Google Scholar
  7. [Ha] Hatcher, A.: Homeomorphisms of suffciently large ℙ2-irreducible 3-manifolds, Topology15, 343–347 (1976)CrossRefGoogle Scholar
  8. [KN] Kupka, I., Ngô van Que: Formes différentielles fermées non singulières, ouvrage collectif, Differential Topology and Geometry, Dijon11974, Lect. Notes in Math. 484, Berlin-Heidelberg-New York: Springer-Verlag 1975Google Scholar
  9. [L1] Laudenbach, F.: Topologie de la dimension trois: homotopie et isotopie, Astérisque 12, Soc. Math. France, 1974Google Scholar
  10. [L2] Laudenbach, F.: Submersions sur le cercle, Bull. Soc. Math. France104, 417–431 (1976)Google Scholar
  11. [LB] Laudenbach, F., Blank, S.: Isotopies des formes fermées en dimension 3, C.R. Acad. Sc. Paris 285 série A 215–218 (1977)Google Scholar
  12. [Ma] Mather, J.: On the right equivalence (non publié). [Lire V. Poenaru, Singularities of analytical spaces, CIME 1974 ciclo II, Cremonese, 1975]Google Scholar
  13. [Mo] Moser, J.: On the volume elements on a manifold, Trans. Amer. Math. Soc.120, 286–294 (1965)Google Scholar
  14. [Pa] Papakyriakopoulos, C.: On Dehn's lemma and the asphericity of knots, Ann. of Math.66, 1–26 (1957)Google Scholar
  15. [Ro] Roussarie, R.: Plongements dans les variétés feuilletées et classification de feuilletages sans holonomie. Pub. Math. I.H.E.S.43, 101–141 (1973)Google Scholar
  16. [RR] Rosenberg, H., Roussarie, R.: Topological equivalence of Reeb foliations, Topology9, 231–242 (1970)CrossRefGoogle Scholar
  17. [St] Stallings, J.: On fibering certain 3-manifolds, Topology of 3-manifolds and related topics, Prentice Hall, 1962Google Scholar
  18. [Ti] Tischler, D.: On fibering certain foliated manifolds, Topology9, 153–154 (1970)CrossRefGoogle Scholar
  19. [Wa] Waldhausen, F.: On irreducible 3-manifolds which are sufficiently large. Ann. of Math.87, 56–88 (1968)Google Scholar
  20. [Wh] Whitehead, J.: On 2-spheres in 3-manifolds. Bull. Amer. Math. Soc.64, 161–166 (1958)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • François Laudenbach
    • 1
    • 2
  • Samuel Blank
    • 1
    • 2
  1. 1.Départment de MathématiquesUniversité Paris XIOrsayFrance
  2. 2.Department of MathematicsNortheastern UniversityBostonUSA

Personalised recommendations